# SDR USAA2013020400018

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 37,039 hours, 21,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AISLE EMERGENCY LIGHT IS INOP AT ROW 17L.  MAINTENANCE FOUND WIRES UNDER SEAT ASSEMBLY TO BE BROKEN.  REPAIRED WIRING AT ROW 17L.  OPS CHECK NORMAL, REF ESPM 20-43-13.
